Efficient calculation of boys integrals


Kara M., Nalcaci A., Ozdogan T.

INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES, vol.5, no.12, pp.1939-1941, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 12
  • Publication Date: 2010
  • Title of Journal : INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES
  • Page Numbers: pp.1939-1941

Abstract

An efficient procedure has been presented for the calculation of Boys integrals by dividing the integral region [0, 1] into several parts. The obtained formula includes factorials, exponentials and a well known auxiliary function that converges very well. A computer program has been constructed in Maple symbolic programming language for comparing our results with literature. It is seen that the computational results of the presented algorithm agree well with the numerical results obtained by direct integration with Maple and results in the available literature.